Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, 1964, Volume 28, Issue 1, Pages 63–78 (Mi im3064)  

This article is cited in 5 scientific papers (total in 5 papers)

Determination of a Sturm–Liouville differential equation in terms of two spectra

B. M. Levitan
Received: 08.03.1963
Bibliographic databases:
Language: Russian
Citation: B. M. Levitan, “Determination of a Sturm–Liouville differential equation in terms of two spectra”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964), 63–78
Citation in format AMSBIB
\Bibitem{Lev64}
\by B.~M.~Levitan
\paper Determination of a Sturm--Liouville differential equation in terms of two spectra
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 1
\pages 63--78
\mathnet{http://mi.mathnet.ru/im3064}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=159980}
\zmath{https://zbmath.org/?q=an:0118.08602}
Linking options:
  • https://www.mathnet.ru/eng/im3064
  • https://www.mathnet.ru/eng/im/v28/i1/p63
  • This publication is cited in the following 5 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая
    Statistics & downloads:
    Abstract page:424
    Full-text PDF :178
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024